MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; BIOLOX DELTA CERAMIC FEM HD

BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; BIOLOX DELTA CERAMIC FEM HD
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: the patient underwent a double-action, total hip replacement surgery at (b)(6) hospital on (b)(6) 2021.Post-operative examination revealed that the prosthesis was dislocated internally and the femoral head was dislocated from the liner.This was followed by a revision surgery on (b)(6) 2021 to replace the femoral head and the liner, then it was repositioned.Patient involvement - revision - prolonged surgery.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to make a correction.The following sections were updated: b4, b5, g3, g7, h1, h2, h10.Upon reassessment of the reported event, it was determined that the event had been reported twice.(b)(4) is a duplicate of (b)(4).This medwatch will be voided.This event will be reported by medwatch facility (b)(4).
 
Event or Problem Description
It was reported : (b)(6) hospital performed a double-action total hip replacement surgery on the patient on (b)(6) 2021.Postoperative examination revealed that the prosthesis was dislocated internally and the femoral head was dislocated from the liner, followed by another incisional surgery on (b)(6) 2021 to replace the femoral head and liner and then repositioned.

Brand Name
DELTA CER FEM HD 28/-3MM T1
Common Device Name
BIOLOX DELTA CERAMIC FEM HD
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13001305
Report Number3002806535-2021-00527
Device Sequence Number4647050
Product Code LZO
UDI-Device Identifier00887868271533
UDI-Public00887868271533
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1159
Device Lot Number3062094
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown